# SDR DXTA2014012005622

- Difficulty date: January 18, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N660QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605647
- Aircraft time: 6,540 hours, 5,016 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 99125501
- Part serial: 025
- Condition: Malfunctioned
- Location: Mlg
- Part time: 49 hours, 36 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O, S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR HANDLE WOULD NOT COME UP.  R & R THE GEAR HANDLE ASSEMBLY IAW MM 32-30-01, OPERATIONS CHECKED GOOD.
